# SDR ASAA1057706

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 12,172 hours, 3,541 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1K9BL
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 18,185 hours, 5,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE RADAR STRIATIONS (FALSE RETURNS LIKE SLICES OF PIE OR SPOKES) MAINLY IN THE 40 AND 80 MILE RANGE SCALES.  COULD NOT DUPLICATE, GROUND TEST PASS.  PART NUMBER VERIFIED BY SEAMC.  NO HISTORY REPLACED WXR RT WITH SERVICEABLE ONE.  ACCOMP OPS TEST, TEST PASS REF M/M 34 43 00 710 802 001 & 34 43 41 400 801 PER SEAMC.  GROUND VERIFICATION SUCCESSFUL.
